Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Expansions of parabolic wave functions


Authors: Y. Alavi and C. P. Wells
Journal: Proc. Amer. Math. Soc. 10 (1959), 876-880
MSC: Primary 33.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109232-X
MathSciNet review: 0109232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hochstadt, A relationship between parabolic and spherical functions, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 489-491. MR 0086147 (19:133b)
  • [2] S. Pasternack, A generalization of the polynomial $ {F_n}(x)$, Phil. Mag. vol. 28 (1939) pp. 209-226. MR 0000698 (1:116a)
  • [3] H. Buchholz, Die konfluente hypergeometrische Funktion, Berlin, Springer-Verlag, 1953, pp. 85 and 185. MR 0054783 (14:978e)
  • [4] G. N. Watson, Theory of Bessel functions, New York, Macmillan, 1934, p. 37.
  • [5] H. Bateman, An orthogonal property of the hypergeometric polynomial, Proc. Nat. Acad. Sci. U.S.A. vol. 28 (1942) pp. 371-375. MR 0007083 (4:83b)
  • [6] A. Erdélyi, Generating functions of certain continuous orthogonal systems, Proc. Roy. Soc. Edinburgh vol. 61 (1941) pp. 61-70. MR 0005196 (3:116b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109232-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society